Intra-oral colonization of coliform bacteria in irradiated, dentate, xerostomic individuals.

Leung, WK, Jin, LJ, Samaranayake, LP and Chiu, GKC (1998). Intra-oral colonization of coliform bacteria in irradiated, dentate, xerostomic individuals.. In: Journal of Dental Research. , , (983-983). .

Author Leung, WK
Jin, LJ
Samaranayake, LP
Chiu, GKC
Title of paper Intra-oral colonization of coliform bacteria in irradiated, dentate, xerostomic individuals.
Proceedings title Journal of Dental Research   Check publisher's open access policy
Journal name Journal of Dental Research   Check publisher's open access policy
Publication Year 1998
Sub-type Published abstract
ISSN 0022-0345
Volume 77
Start page 983
End page 983
Total pages 1
Language eng
Q-Index Code EX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Conference Paper
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Wed, 12 Feb 2014, 18:31:01 EST by System User